# SDR DALA2022070804758

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 79,959 hours, 10,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 SEAT 17JH SEAT MOUNTED EMERGENCY LIGHT MISSING LENS. CORRECTIVE ACTION: R/R 17JH SEAT MOUNTED EMERGENCY LIGHT PER A330 AMM 33-51. (8284634)
